# SDR SWIA201334151

- Difficulty date: July 29, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 11,727 hours, 6,739 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO FS FAIRING LT SIDE AFT HAS CRACK DAMAGE MEASURING 20" X 3 "ON THE LOWER AFT AREA.  SERVICE REPAIR CRACKED DAMAGE ON WING TO FS FAIRING RT SIDE AFT IAW REO.
